Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering with DM-2, hypertension, have depression inspite of taking medicines. What is the remedy?

sir, i am suffering from major depressive disorder since 1999 and taken antidepressants given by psychiatrists during last twelve years. at present i am taking medicines for D M TYPE-2, HYPERTENSION AND ANTIDEPRESSANTS such as 1-MIRTAZ-45 MG AT NIGHT. 2-LONAZEP IMG TAB - 1 TAB AT MORNING AND 1TAB AT NIGHT. 3-NEXITO 10MG 1TAB AT NIGHT. 4-VENLA-XR-150MG 1 CAP AT NIGHT. 5-PAXIDEP CR-25MG 1 TAB AT NIGHT. 6-PRAMIPEX 0.5MG TAB 1 TAB TWICE DAILY. but i am not well despite of taking all medicines and feeling depressed. sir, you are requested to resheduled and optimised the medicines and advised me for better medicines that i can lead a cheerful life. thanks, yours ever, k g agarwal, 45yrs, male, wt -95kg, businessman.
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Oct 2012
hi, its not known whether you are following prescriptions of multiple psychiatrists at one go because 4 anti-depressants ( mirtazapine, escitalopram, venlafaxine, paroxetine ) are not really a good or two anti-depressants at optimum doses should be tried first, followed by some augmenting agents..please re-schedule by visiting your psychiatrist and follow only one advice..your thyroid status needs to be checked..thanks
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor